Advertisement
<< Back To Article
Tivicay, a Component of Triumeq, May Have Rare Severe Depression Side Effect

Write a Comment

I have read and agree to the terms and conditions in the Posting Rules*

2 Comments

Hernan24

I am on Tivicay and Descovy. Two weeks ago I had a severe Psychiatric episode. I tried to commit suicide and almost lost my job due to the severe paranoia and reaction to the medication. I was on the medication about a month and half before these incidents happen. I’ve contacted my doctor and a local mental health professional but in tracking recent changes in my personal and medical history. The medications are the only things that have changed in my lifestyle and history.

April 11, 2018 Las Vegas

Martin1

I have been on Triumeq for 2 months and have developed depression. Constantly feeling severe sadness and hopelessness and now anxiety. I have never experienced any form of depression or anxiety before in my life. I have an appointment with my Dr this week to change my medication.

October 28, 2017

Advertisement

Hot topics